# SDR NWAA080406308

- Difficulty date: February 2, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 76,691 hours, 9,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND DOUBLE DRILLED FASTENER HOLES IN UPPER DECK FLOORBEAM AT BS 400 LBL 20 AND LBL 40.  REPAIRED PER EA 63-211701.
